# SDR ERAA087086

- Difficulty date: May 16, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: 562
- Aircraft time: 8,585 hours
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464430NH
- Part serial: 329441
- Condition: Surges
- Location: Engine
- Part time: 13,364 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE SURGES AT HIGH POWER SETTINGS.   REPAIRED AND TESTED IAW MFG OHM FORM 15-602E.
